Paper Publications
Current position: Home > Scientific Research > Paper Publications
Numerical methods for the two-dimensional Vlasov–Poisson equation in the finite Larmor radius approximation regime
- Date:2019-04-06
- Hits:
Journal:
Journal of Computational PhysicsVolume:
375Page Number:
619-640Translation or Not:
noDate of Publication:
2018-04-06
Attachments:
- Pre One:Multiscale Particle-in-Cell methods and comparisons for the long-time two-dimensional Vlasov-Poisson equation with strong magnetic field
- Next One:A uniformly accurate (UA) multiscale time integrator Fourier pseudospectral method for the Klein–Gordon–Schrödinger equations in the nonrelativistic limit regime